# SDR DLM88002520

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 29,654 hours, 23,893 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube
- Condition: Damaged
- Location: Cockpit
- Component: O2 Mask, MC1004101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS CREW O2 MASK HARNESS TUBE BLOWN OUT - REPLACED MASK ASSY
